Adams' Inequality with the Exact Growth Condition in ℝ4

Nader Masmoudi, Federica Sani

Research output: Contribution to journalArticle

Abstract

Adams' inequality is an extension of the Trudinger-Moser inequality to the case when the Sobolev space considered has more than one derivative. The goal of this paper is to give the optimal growth rate of the exponential-type function in Adams' inequality when the problem is considered in the whole space ℝ4.

Original languageEnglish (US)
Pages (from-to)1307-1335
Number of pages29
JournalCommunications on Pure and Applied Mathematics
Volume67
Issue number8
DOIs
StatePublished - Aug 2014

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this